Toggle Main Menu Toggle Search

ePrints

Rigid orbits and sheets in reductive Lie algebras over fields of prime characteristic

Lookup NU author(s): Dr David Stewart

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Premet A, Stewart DI

Publication type: Article

Publication status: Published

Journal: Journal of the Institute of Mathematics of Jussieu

Year: 2018

Volume: 17

Issue: 3

Pages: 583-613

Print publication date: 01/06/2018

Online publication date: 04/04/2016

Acceptance date: 08/02/2016

ISSN (print): 1474-7480

ISSN (electronic): 1475-3030

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S1474748016000086

DOI: 10.1017/S1474748016000086


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share